Precomplete varieties of semigroups.
Semigroup forum, Tome 8 (1974), pp. 278-281
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1974__8_134047,
author = {H. Subramanian and T.R. Sundararaman},
title = {Precomplete varieties of semigroups.},
journal = {Semigroup forum},
pages = {278--281},
year = {1974},
volume = {8},
zbl = {0287.20060},
url = {http://geodesic.mathdoc.fr/item/SF_1974__8_134047/}
}
H. Subramanian; T.R. Sundararaman. Precomplete varieties of semigroups.. Semigroup forum, Tome 8 (1974), pp. 278-281. http://geodesic.mathdoc.fr/item/SF_1974__8_134047/